# SDR C2XA97IA048

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 16,633 hours
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3718 - DURING CLIMB-OUT, AT 10,000 FEET, CREW EXPERIENCED COMPLETE POWER LOSS OF NR 2 ENGINE.  CREW SHUT DOWN NR 2 ENGINE, FOLLOWING EMERGENCY CHECKLIST PROCEDURES, AND RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  PRIOR TO INCIDENT ALL ENGINE PARAMETERS WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE ENGINE WAS SENT OUT TO VENDOR FOR ANALYSIS.  (M)
